# SDR FDEA201707222019

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 62,280 hours, 22,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Binding
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CREW DOOR WILL NOT ARM IAW AMM 52-11-25-5 ADJUSTMENT AND TEST. FOUND THAT THE  GIRT BAR SLIDERS WHERE CATCHING ON THE FLOOR  FITTINGS.  ADJUSTED THE FLOOR FITTING INBOARD AND  OPS CHECKED THE DOOR LOCKING AND ARMING SYSTEM..  OPS CHECKED GOOD. ACFT OK FOR SERVICE.
